Homogenization of almost periodic monotone operators

Andrea Braides; Valeria Chiadó Piat; Anneliese Defranceschi

Annales de l'I.H.P. Analyse non linéaire (1992)

  • Volume: 9, Issue: 4, page 399-432
  • ISSN: 0294-1449

How to cite


Braides, Andrea, Chiadó Piat, Valeria, and Defranceschi, Anneliese. "Homogenization of almost periodic monotone operators." Annales de l'I.H.P. Analyse non linéaire 9.4 (1992): 399-432. <http://eudml.org/doc/78286>.

author = {Braides, Andrea, Chiadó Piat, Valeria, Defranceschi, Anneliese},
journal = {Annales de l'I.H.P. Analyse non linéaire},
keywords = {-convergence; almost periodic functions; quasilinear monotone operators; homogenization},
language = {eng},
number = {4},
pages = {399-432},
publisher = {Gauthier-Villars},
title = {Homogenization of almost periodic monotone operators},
url = {http://eudml.org/doc/78286},
volume = {9},
year = {1992},

AU - Braides, Andrea
AU - Chiadó Piat, Valeria
AU - Defranceschi, Anneliese
TI - Homogenization of almost periodic monotone operators
JO - Annales de l'I.H.P. Analyse non linéaire
PY - 1992
PB - Gauthier-Villars
VL - 9
IS - 4
SP - 399
EP - 432
LA - eng
KW - -convergence; almost periodic functions; quasilinear monotone operators; homogenization
UR - http://eudml.org/doc/78286
ER -


  1. [1] N.S. Bakhvalov and G.P. Panasenko, Averaged Processes in Periodic Media, Nauka, Moscow, 1984. Zbl0607.73009MR797571
  2. [2] A. Bensoussan, J.L. Lions and G.C. Papanicolaou, Asymptotic Analysis for Periodic Structures, North Holland, Amsterdam, 1978. Zbl0404.35001MR503330
  3. [3] A. Besicovitch, Almost Periodic Functions, Cambridge, 1932. Zbl0004.25303JFM58.0264.02
  4. [4] L. Boccardo and Th. Gallouet, Homogenization with Jumping Nonlinearities, Ann. Mat. Pura Appl., (4), Vol. 138, 1984, pp. 211-221. Zbl0568.35038MR779543
  5. [5] L. Boccardo and F. Murat, Homogénéisation de problèmes quasi linéaires, Studio di problemi-limite della Analisi Funzionale (Bressanone, 1081), 13-51, Pitagora Editrice, Bologna, 1982. 
  6. [6] L. Boccardo and F. Murat, Remarques sur l'homogénéisation de certains problèmes quasi-linéaires, Portugal. Math., Vol. 41, 1982, pp. 535-562. Zbl0524.35042MR766874
  7. [7] A. Braides, Omogeneizzazione di integrali non coercivi, Ricerche Math., Vol. 32, 1983, pp. 347-368. Zbl0547.49007
  8. [8] A. Braides, Homogenization of Some Almost Periodic Coercive Functionals, Rend. Accad. Naz. XL, Vol.9, 1985, pp. 313-322. Zbl0582.49014MR899255
  9. [9] A. Braides, A Homogenization Theorem for Weakly Almost Periodic Functionals, Rend. Accad. Naz. XL, Vol. 10, 1986, pp. 261-281. Zbl0611.49007MR879115
  10. [10] A. Braides, Correctors for the Homogenization of Almost Periodic Monotone Operators, Asympt. Anal., Vol. 5, 1991, pp. 47-74. Zbl0768.35005MR1132080
  11. [11] A. Braides , Almost Periodic Methods in the Theory of Homogenization, Applicable Anal. (to appear). MR1307012
  12. [12] E. Cabib and C. Davini, On the Variational Convergence with a Null Divergence Condition, Preprint, Università di Udine, 1989. Zbl0729.49005MR1110674
  13. [13] E. Cabib, C. Davini and C.Q. Ru, A Problem in the Optimal Design of Networks Under Transverse Loading, Quart. Appl. Math., Vol. 48, 1990, pp. 251-263. Zbl0706.73057MR1052135
  14. [14] S. Campanato, Sistemi ellittici in forma divergenza. Regolarità all'interno. Quaderni Scuola Normale Sup., Pisa, 1980. Zbl0453.35026MR668196
  15. [15] L. Carbone and C. Sbordone, Some Properties of Γ-Limits of Integral Functionals, Ann. Mat. Pura Appl., (4), Vol. 122, 1979, pp. 1-60. Zbl0474.49016MR565062
  16. [16] V. Chiadó Piat, G. Dal Maso and A. Defranceschi, G-Convergence of Monotone Operators, Ann. Inst. H. Poincaré. Anal. Non Linéaire, Vol. 7, 1990, pp. 123-160. Zbl0731.35033MR1065871
  17. [17] V. Chiadò Piat and A. Defranceschi, Homogenization of Monotone Operators, Nonlinear Anal., Vol. 14, 1990, pp. 717-732. Zbl0705.35041MR1049117
  18. [18] G. Dal Maso and A. Defranceschi, Correctors for the Homogenization of Monotone Operators, Diff. Integral Eq., Vol. 3, 1990, pp. 1151-1166. Zbl0733.35005MR1073064
  19. [19] G. Dal Maso and L. Modica, Integral Functionals Determined by their Minima, Rend. Sem. Mat. Univ. Padova, Vol. 76, 1986, pp. 255-267. Zbl0613.49028MR881574
  20. [20] R. De Arcangelis, A General Homogenization Result for Almost Periodic Functionals, J. Math. Anal. Appl., Vol. 156, (2), 1991, pp. 358-380. Zbl0743.49019MR1103018
  21. [21] E. De Giorgi and S. Spagnolo, Sulla convergenza degli integrali dell'energia per operatori ellittici del secondo ordine, Boll. Un. Mat. Ital., (4), Vol. 8, 1973, pp. 391- 411. Zbl0274.35002MR348255
  22. [22] T. Del Vecchio, On the Homogenization of a Class of Pseudomonotone Operators in Divergence Form, Boll. Un. Mat. Ital., Vol. 5-B, 1991, pp. 369-388. Zbl0777.47026MR1111128
  23. [23] J. Francù, Homogenization and Correctors for Nonlinear Elliptic Equations, Comment. Math. Univ. Carolin. (to appear). Zbl0728.35007
  24. [24] N. Fusco and G. Moscariello, L2-Lower Semicontinuity of Functionals of Quadratic Type, Ann. Mat. Pura Appl., (4), Vol. 129, 1981, pp. 306-326. Zbl0483.49008MR648337
  25. [25] N. Fusco and G. Moscariello, Further Results on the Homogenization of Quasilinear Operators, Ricerche Mat., Vol. 35, 1986, pp.231-246. Zbl0658.35016MR932435
  26. [26] N. Fusco and G. Moscariello, On the Homogenization of Quasilinear Divergence Structure Operators, Ann. Mat. Pura Appl., Vol. 146, 1987, pp. 1-13. Zbl0636.35027MR916685
  27. [27] D. Kinderlehrer and S. Stampacchia, An Introduction to Variational Inequalities and their Applications, Academic Press, New York, 1980. Zbl0457.35001MR567696
  28. [28] S.M. Kozlov, Averaging Differential Operators with Almost-Periodic Rapidly Oscillating Coefficients, Math. USSR-Sb., Vol. 35, 1979, pp.481-498. Zbl0422.35003MR512007
  29. [29] S.M. Kozlov, Reducibility of Quasiperiodic Differential Operators and Averaging, Trans. Moscow Math. Soc., Vol. 2, 1984, pp. 101-126. Zbl0566.35036
  30. [30] B.M. Levitan and V.V. Zhikov, Almost Periodic Functions and Differential Equations, Cambridge Univ. Press, Cambridge, 1982. Zbl0499.43005MR690064
  31. [31] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod Gauthier-Villars, Paris, 1969. Zbl0189.40603MR259693
  32. [32] P. Marcellini, Periodic Solutions and Homogenization of Non Linear Variational Problems, Ann. Mat. Pura Appl., (4), Vol. 117, 1978, pp. 139-152. Zbl0395.49007MR515958
  33. [33] N.G. Meyers and A. Elcrat, Of Non-Linear Elliptic Systems and Quasi-Regular Functions, Duke Math. J., Vol. 42, 1975, pp. 121-136. Zbl0347.35039MR417568
  34. [34] F. Murat, H-convergence, Séminaire d'Analyse Fonctionnelle et Numérique de l'Université d'Alger, 1977. 
  35. [35] F. Murat, Compacité par compensation, Ann. Scuola Norm. Sup. Pisa Cl. Sci., (4), Vol. 5, 1978, pp. 489-507. Zbl0399.46022MR506997
  36. [36] O.A. Oleinik and V.V. Zhikov, On the Homogenization of Elliptic Operators with Almost-Periodic Coefficients, Rend. Sem. Mat. Fis. Milano, Vol. 52, 1982, pp. 149-166. Zbl0568.35029MR802999
  37. [37] U.E. Raitum, On the G-Convergence of Quasilinear Elliptic Operators with Unbounded Coefficients, Soviet Math. Dokl., Vol. 24, 1981, pp. 472-476. Zbl0501.35033MR636853
  38. [38] W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, 1966. Zbl0142.01701MR210528
  39. [39] E. Sanchez-Palencia, Non Homogeneous Media and Vibration Theory, Lect. Notes Phys., 127, Springer-Verlag, Berlin, 1980. Zbl0432.70002
  40. [40] S. Spagnolo, Sul limite delle soluzioni di problemi di Cauchy relativi all'equazione del calore, Ann. Scuola Norm. Sup. Pisa Cl. Sci., (3), Vol. 21, 1967, pp. 657-699. Zbl0153.42103MR225015
  41. [41] S. Spagnolo, Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Scuola Norm. Sup. Pisa Cl. Sci., (3), Vol. 22, 1968, pp. 577-597. Zbl0174.42101MR240443
  42. [42] S. Spagnolo, Convergence in Energy for Elliptic Operators, Proc. Third Symp. Numer. Solut. Partial Diff. Equat., College Park, 1975, pp.469-498, Academic Press, New York, 1976. Zbl0347.65034MR477444
  43. [43] L. Tartar, Cours Peccot, Collège de France, Paris, 1977. 
  44. [44] L. Tartar, Quelques remarques sur l'homogénéisation, Proc. of the Japan-France seminar 1976 "Functional analysis and numerical analysis", pp. 469-482, Japan Society for the Promotion of Science, 1978. 
  45. [45] L. Tartar, Compensated Compactness and Partial Differential Equations, Nonlinear Analysis and Mechanics: Heriot-Watt Symposium, Vol. IV, pp. 136-212, Pitman, London, 1979. Zbl0437.35004MR584398
  46. [46] L. Tartar, Homogénéisation d'opérateurs monotones, Manuscript, 1981. 
  47. [47] V.V. Zhikov, S.M. Kozlov, O.A. Oleinik and Kha T'en Ngoan, Averaging and G-Convergence of Differential Operators, Russian Math. Surveys, Vol. 34, 1979, pp. 69-147. Zbl0445.35096MR562800

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.